To the Editor.—
We describe the case of a 24-year-old woman, with a typical psoriasis that appeared 6 months after allogeneic bone marrow transplantation (BMT) from a psoriatic sibling HLA donor.
Report of a Case.—
In March 1986, a 24-year-old woman without psoriasis was admitted with mediastinal lymphoblastic non-Hodgkin's lymphoma. Between May and July 1986, three courses of an adriamycin-containing regimen induced complete remission. In September 1986, BMT was performed from an HLA-identical -A1, -A2, -B12, -B13, -DR7, -DRW6, negative, mixed lymphocyte culture brother with psoriasis, but no other disease. The young woman received cyclophosphamide plus fractionated total body irradiation as a conditioning regimen and graft-vs-host disease (GVHD) prophylaxis consisted of short doses of methotrexate (at days 1, 3, 6, and 11) and cyclosporine (4 mg/kg per day) intravenously, then orally twice daily. At day 62, a transient grade II acute GVHD of the skin appeared with a relapse on
Gardembas-Pain M, Ifrah N, Foussard C, Boasson M, Andre JPS, Verret JL. Psoriasis After Allogeneic Bone Marrow Transplantation. Arch Dermatol. 1990;126(11):1523. doi:10.1001/archderm.1990.01670350139033